# SDR SWAA2022050489104

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOC. STRINGER 26L AND BS500B AT FWD CARGO COMPARTMENT 2022-165219 / [01] REPLACED BRACKET AND FASTENERS LOCATED ON STRINGER 26L AND BS500B AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DRAWING 143A7505 SHEET 5; REV: B;[02] REPLACED BRACKET AND FASTENERS LOCATED ON STRINGER 26L AND BS500B AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DRAWING 143A7505 SHEET 5; REV: B. TASK COMPLETED
